| Model Number |
4252519-02 |
| Medical Device Problem Code |
Contamination /Decontamination Problem (2895)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/14/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
Event or Problem Description
As reported by the user facility: detailed inquiry description: the nurse noticed that there is a debris or a plastic like speck on the side of a brand new iv catheter when he opened the package and took the cap off the needle.No injury reported.
Additional Manufacturer Narrative
Event 1: this report has been identified as b.Braun medical internal report number (b)(4).One (1) unused sample in opened packaging and photo were provided for evaluation.Visual inspection of the photograph notes a white fiber like contaminant found on the capillary surface.The actual origin of contaminant was unable to be identified from this picture.Through visual inspection of the sample, it was observed that no similar white contaminant was on the returned sample and/or the packaging.Further analysis on the origin of the particle contaminate is not possible.A review of manufacturing records was performed and indicated that there were no quality issues during the manufacturing of this lot related to the reported issue.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.